Jump to content
CrazyBoards.org

Recommended Posts

Here's an odd stupid situation.

After a month on Anafrail (37.5mg), I took Prozac (20mg) for about two months before I noticed it was making me a happy, friendly, talkative, careless zombie. That is, I stopped studying, or even caring about my studies, and the idea of failing my graduate courses didn't seem of any relevance.

Link to comment
Share on other sites

Hi Stranger,

For what it's worth, I just went off Prozac cold turkey with no side effects.  I was on 20mg, and just stopped taking it without any side effects whatsoever.  I was on effexor xr before, and tapering off that was hell.  You really shouldn't have a problem if you stop taking the Prozac, and I find it hard to believe that you'd get much benefit from taking Prozac once every two or three days at your dosage.

As far as whether you should see someone else...I've been to several different psychiatrists now, and I haven't really had a positive experience yet.  Quite frankly, if I knew that I could just e-mail my psychatrist and he/she would offer me advice without charging me, I would be really happy with that.  But, I think his advice on the Prozac is a little weird, but maybe he's just being very cautious with you, and doesn't want you to have another episode.  Either way, keep us posted, and good luck!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...